Nail changes with chemo drugs

I am trying to raise awareness of the side effects of cancer treatments that are often ignored by medical staff but are so miserable for those suffering from them. The information given on sites, tends to underplay this side effect, but I believe the problem to be greater and more debilitating.

Two groups of chemotherapy drugs are particularly prone to cause nail changes:

Taxanes e.g. docetaxel and paclitaxel

Anthracyclines e.g. doxorubicin, idarubicin and epirubicin.

Nail changes may also be seen with hydroxyurea.

I would be grateful if some of you that may have suffered from altered nails would take a few minutes to share some information with me. If you prefer you can private message me, the information you provide me with will remain confidential and will not be used or given to a third party.

The questions I have are:

What type of Cancer are you or were you being treated for?

What chemo drugs affected your nails?

How were your nails affected?

How did this make you feel?

How did you treat the problem?

What help or advice did you receive?

I really appreciate you taking the time to read this message in the first instance and look forward to hearing from you.